Chakrabarti, A and George, AJ (1997) Diagonalizable generalized Abel integral operators. In: SIAM Journal of Applied Mathematics, 57 (2). pp. 568-575.
We find a large class of integral operators which allow a systematic and explicit diagonalization. These operators generalize Abel's integral operator, for which such a diagonalization has recently been found.
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM)|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||01 Jun 2004|
|Last Modified:||19 Sep 2010 04:12|
Actions (login required)